DOSAGE & ADMINISTRATION SECTION.


Directions. do not use more than directedmeasure the dose correctly using the enclosed dosing cupadults and children 12 years of age and over: take every hours in dosing cup provided, while symptoms persistdo not take more than doses (90 mL) in 24 hours unless directed by doctorchildren under 12 years of age: do not useAgeDoseadults and children 12 years of age and over30 mLchildren under 12 years of agedo not use. do not use more than directed. measure the dose correctly using the enclosed dosing cup. adults and children 12 years of age and over: take every hours in dosing cup provided, while symptoms persist. do not take more than doses (90 mL) in 24 hours unless directed by doctor. children under 12 years of age: do not use.

INACTIVE INGREDIENT SECTION.


Inactive ingredients. anhydrous citric acid, carboxymethylcellulose sodium, glycerin, nautral and artificial flavors, natural grade honey, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium citrate, sodium gluconate, sucralose, xanthan gum, zinc gluconate.

INDICATIONS & USAGE SECTION.


Uses. temporarily relieves these symptoms due to common cold: headacheminor aches and painscough due to minor throat and bronchial irritationminor sore throat painrunny nose temporarily reduces fever. temporarily relieves these symptoms due to common cold: headacheminor aches and painscough due to minor throat and bronchial irritationminor sore throat painrunny nose headache. minor aches and pains. cough due to minor throat and bronchial irritation. minor sore throat pain. runny nose. temporarily reduces fever.

OTHER SAFETY INFORMATION.


Additional Information. DO NOT TAKE MORE THAN DOSES IN TOTAL IN ANY 24 HOUR PERIOD. USE AS DIRECTEDPEEL BACK HEREDO NOT USE IF NECKBAND PRINTED WITH SEALED FOR SAFETY IS TORN OR MISSING.Maximum Strength per hour dose.PARENTS:Learn about teen medicine abuse www.StopMedicineAbuse.org.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each 30 mL). Acetaminophen 1000 mgChlorpheniramine maleate mgDextromethorphan HBr 30 mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you have. liver diseaseglaucomatrouble urinating due to an enlarged prostate glanda breathing problem such as emphysema or chronic bronchitiscough that occurs with too much phlegm (mucus)cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. liver disease. glaucoma. trouble urinating due to an enlarged prostate gland. breathing problem such as emphysema or chronic bronchitis. cough that occurs with too much phlegm (mucus). cough that lasts or is chronic such as occurs with smoking, asthma or emphysema.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarintaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking sedatives or tranquilizers.

OTC - DO NOT USE SECTION.


Do not use. in child under 12 years of ageif you are allergic to acetaminophenwith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. in child under 12 years of age. if you are allergic to acetaminophen. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

OTC - PREGNANCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding,. ask health professional before use.

OTC - PURPOSE SECTION.


Purposes. Pain reliever/Fever reducerAntihistamineCough suppressant.

OTC - QUESTIONS SECTION.


Questions or comments. 1-855-328-5259.

OTC - STOP USE SECTION.


Stop use and ask doctor if. pain or cough gets worse or lasts more than daysfever gets worse or lasts more than daysredness or swelling is presentnew symptoms occurcough comes back or occurs with rash or headache that lasts.These could be signs of serious condition.. pain or cough gets worse or lasts more than days. fever gets worse or lasts more than days. redness or swelling is present. new symptoms occur. cough comes back or occurs with rash or headache that lasts.. These could be signs of serious condition.

OTC - WHEN USING SECTION.


When using this product. avoid alcoholic drinksmarked drowsiness may occuralcohol, sedatives and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machineryexcitability may occur, especially in children. avoid alcoholic drinks. marked drowsiness may occur. alcohol, sedatives and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. excitability may occur, especially in children.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel. THERAFLUFLU RELIEFMAX STRENGTHNIGHTTIMEAcetaminophenPain Reliever/Fever ReducerChlorpheniramine MaleateAntihistamineDextromethorphan HBrCough SuppressantHELPS YOU RESTPowerful fever fighting formula that relieves:/ Body ache/ Headache/ Sore throat pain/ Cough/ Runny noseHoney Elderberry Flavor8.3 FL OZ (245.5 mL). Theraflu Flu Relief Max Strength Nighttime 8.3 oz.

SPL UNCLASSIFIED SECTION.


Other information. each 30 mL contains: potassium mg, sodium 34 mg store at controlled room temperature 20-25C (68-77F). each 30 mL contains: potassium mg, sodium 34 mg store at controlled room temperature 20-25C (68-77F).

WARNINGS SECTION.


Warnings. Liver warning:This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hourswith other drugs containing acetaminophen3 or more alcoholic drinks every day while using this productAllergy alert:Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddeningblistersrashIf skin reaction occurs, stop use and seek medical help right away.Sore throat warning:If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult doctor promptly. more than 4,000 mg of acetaminophen in 24 hours. with other drugs containing acetaminophen. or more alcoholic drinks every day while using this product. skin reddening. blisters. rash. If skin reaction occurs, stop use and seek medical help right away.. Do not use. in child under 12 years of ageif you are allergic to acetaminophenwith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. in child under 12 years of age. if you are allergic to acetaminophen. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. Ask doctor before use if you have. liver diseaseglaucomatrouble urinating due to an enlarged prostate glanda breathing problem such as emphysema or chronic bronchitiscough that occurs with too much phlegm (mucus)cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. liver disease. glaucoma. trouble urinating due to an enlarged prostate gland. breathing problem such as emphysema or chronic bronchitis. cough that occurs with too much phlegm (mucus). cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarintaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking sedatives or tranquilizers. When using this product. avoid alcoholic drinksmarked drowsiness may occuralcohol, sedatives and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machineryexcitability may occur, especially in children. avoid alcoholic drinks. marked drowsiness may occur. alcohol, sedatives and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. excitability may occur, especially in children. Stop use and ask doctor if. pain or cough gets worse or lasts more than daysfever gets worse or lasts more than daysredness or swelling is presentnew symptoms occurcough comes back or occurs with rash or headache that lasts.These could be signs of serious condition.. pain or cough gets worse or lasts more than days. fever gets worse or lasts more than days. redness or swelling is present. new symptoms occur. cough comes back or occurs with rash or headache that lasts.. These could be signs of serious condition.. If pregnant or breast-feeding,. ask health professional before use.. Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.